# SDR HALA2011050300175

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 32,569 hours, 6,121 cycles
- Engine: Pwa PW4060
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Misaligned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -ENGINE THRUST LEVERS MISALIGNED-THRUST LEVERS 1 KNOB APART -RT THRUST LEVER LAGS - 1 KNOB DIFFERENCE TO SYNCH N1"S.  TROUBLSHOT THRUST LEVERS IAW FIM73-21-00/101, FIG 111.  -NO PMIU MESSAGES-RAN ENGINES AT IDLE AND THROTTLES OK - IAW MOC THROTTLES SHOULD BE SYNCHED USING EPR NOT N1'S - ALL TESTS WERE NORMAL.
